Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 19, NWS Cheyenne, WY

May 3, 20075 counties in Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at May 3, 2007, 7:39 PM MDT for 5 counties in Nebraska. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2007, 7:39 PM MDT (01:39 UTC)
Expired
May 3, 2007, 8:45 PM MDT
In force
66 min
Issued by
NWS Cheyenne, WY
Area
Counties, with a storm outline in the text

Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 123 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 6:43 PM MDTTornado WatchSPC5 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
394 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
2658 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 040139
SVRCYS
NEC007-033-105-123-157-040245-
/O.NEW.KCYS.SV.W.0019.070504T0139Z-070504T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
739 PM MDT THU MAY 3 2007

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  WESTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
  KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
  THIS INCLUDES THE CITY OF KIMBALL...
  WESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
  EASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
  THIS INCLUDES THE CITY OF SCOTTSBLUFF...

* UNTIL 845 PM MDT

* AT 736 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM MINATARE TO 13 MILES SOUTH
  OF OLIVER RESERVOIR...OR ALONG A LINE EXTENDING FROM 10 MILES EAST
  OF SCOTTSBLUFF TO 17 MILES SOUTHWEST OF KIMBALL...AND MOVING EAST
  AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HUBBARD GAP...BIGHORN MOUNTAIN...KIMBALL AIRPORT AND KIMBALL BY 745
  PM MDT...
  CHIMNEY ROCK...BENNETT RESERVOIR AND BAYARD BY 750 PM MDT...
  PERRIN BY 755 PM MDT...
  REDINGTON AND DIX BY 800 PM MDT...

THESE STORMS HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4199 10374 4101 10391 4102 10301 4198 10288

$$

JR
1 follow-up statement
000 
WWUS55 KCYS 040245
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
845 PM MDT THU MAY 3 2007

NEC007-033-105-123-157-040255-
/O.EXP.KCYS.SV.W.0019.000000T0000Z-070504T0245Z/
BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE-SCOTTS BLUFF NE-
845 PM MDT THU MAY 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCOTTS BLUFF...WESTERN
MORRILL...KIMBALL...WESTERN CHEYENNE AND EASTERN BANNER COUNTIES
EXPIRED AT 845 PM MDT...

THE STORMS HAVE DECREASED IN INTENSITY AND IS NO LONGER SEVERE. 
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WESTERN NEBRASKA PANHANDLE 
UNTIL MIDNIGHT MDT.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4199 10374 4101 10391 4102 10301 4198 10288

$$

JR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 5:55 PM MDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 3, 5:55 PM MDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
555 PM MDT THU MAY 3 2007

.UPDATE...
UPDATED FORECAST PACKAGE TO ALLOW THE WIND ADVISORY TO EXPIRE ON
SCHEDULE AT 6 PM MDT.

&&

.PREV DISCUSSION... /ISSUED 400 PM MDT THU MAY 3 2007/

SHORT TERM...TONIGHT THROUGH FRIDAY...
AN ACTIVE LATE AFTERNOON AND EVENING IN STORE FOR SOUTHEAST WY AND
THE NE PANHANDLE WITH A SHARP SHORTWAVE ROTATING THRU THE CWA.
INITIAL SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR
CONVERSE...PLATTE...AND LARAMIE COUNTIES EFFECTIVE THROUGH 10 PM
MDT. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG
SHARP SURFACE FRONT LOCATED FROM ALBANY NORTH TO CASPER ATTM. STORM
MOTION IS TO THE NORTH AT AROUND 25 TO 30 MPH. THESE THUNDERSTORMS
WILL GRADUALLY WORK EAST INTO THE REMAINDER OF THE SOUTHEAST WYOMING
AND THE NEBRASKA PANHANDLE THROUGH THE EVENING HOURS. SOUNDINGS
INDICATE STRONG DIRECTIONAL AND SPEED SHEAR SUFFICIENT FOR
SUPERCELLULAR DEVELOPMENT. ADDITIONALLY...INSTABILITY VALUES OF 1200
TO 1800 J/KG OF MUCAPE WILL EXIST ACROSS THE CWA BY LATE THIS
AFTERNOON. HAIL AND STRONG WINDS WILL BE THE PRIMARY THREATS...BUT
CAN NOT RULE OUT THE POSSIBILITY OF TORNADOES GIVEN IMPRESSIVE LOW
TO MID LEVEL SHEAR STRUCTURE. ANOTHER PLUS IN CONVECTIVE DEVELOPMENT
WILL BE A JET STREAK THAT WILL ROTATE AROUND THE BASE OF THE TROUGH
LATE THIS AFTERNOON. THIS WILL PLACE THE CWA IN OPPURTUNE AREA OF
EXIT REGION UPPER LEVEL DIVERGENCE. SUPERCELLULAR/MULTICELL
DEVELOPMENT INITIALLY THIS AFTERNOON AND THIS EVENING SHOULD
CONGLOMERATE INTO A BROKEN SQUALL LINE BY THE EVENING HOURS. EXPECT
THREAT OF SEVERE ACTIVITY TO DIMINISH QUICKLY WITH SUNSET. DRIED
THINGS OUT FOR THE MOST PART AFTER MIDNIGHT...WITH THE EXCEPTION OF
EXTREME ERN ZONES AS WELL AS CONVERSE AND NIOBRARA COUNTIES...WHERE
SOME LOW LEVEL CONVERGENCE WILL CONTINUE TO EXIST. THE NEXT
SHORTWAVE WILL BEGIN TO SPREAD PRECIPITATION CHANCES INTO
SOUTHWESTERN ZONES BY TOMORROW AFTERNOON.

LONG TERM...FRIDAY NIGHT THROUGH THURSDAY...UNSEASONABLY COOL AND
MOIST SCENARIO SETTING UP FOR WEEKEND TO SAY THE LEAST WITH A SNOW
EVENT FOR THE LARAMIE RANGE.  AS IS USUALLY THE CASE...PROBLEM IS
THE LOCATION AND MOVEMENT OF UPPER LOW...AND BELIEVE AT THIS POINT
SLIGHTLY SLOWER EUROPEAN MODELS ARE BETTER FOR NOW.  UPPER LOW
WILL BE OVER EAST CENTRAL UT FRIDAY NIGHT...THEN SHIFT FROM EITHER
WEST CENTRAL OR SW CO SAT MORNING INTO NERN CO SATURDAY AFTERNOON
AND THEN MOVE NNE INTO EASTERN WY.  SO..WHILE VERY COOL AIR ALREADY
SWEEPS OVER THE CWA TONIGHT FROM WEST TO EAST...AIR DOES MODERATE
SOME FRI AFTERNOON AND EVENING WITH COLDEST AIR NOT RETURNING BEHIND
UPPER LOW UNTIL SATURDAY NIGHT.  SNOW LINE WILL LOWER TO 6000-6500
FEET FRIDAY NIGHT AND THEN RISE A FEW HUNDRED FEET SATURDAY BEFORE
LOWERING CLOSE TO 5K FEET SATURDAY NIGHT.  SNOW WILL ACCUMULATE IN
THE MOUNTAINS FRIDAY NIGHT AND SATURDAY MORNING BUT SOME OF THIS
WILL BE MELTING.  CONSIDERED A WINTER STORM WATCH FOR LARAMIE RANGE
FRI NIGHT THROUGH SAT NIGHT BUT THINK THAT ACTUAL HEAVIEST SNOWFALL
MAY HOLD OFF UNTIL SATURDAY NIGHT AND SUNDAY MORNING.  JUST TOO MUCH
UNCERTAINTY AT THIS POINT.  WHILE UPPER LOW FILLS AND EJECTS NEWD
FROM EASTERN WY ON SUNDAY...ANOTHER ONE WILL BE NEAR FOUR CORNERS
AREA.  THIS WILL KEEP AT LEAST SCATTERED RAIN AND SNOW SHOWERS OVER
MOST OF THE CWA SUNDAY INTO MONDAY.  TEMPS WILL SLOWLY MODERATE
TUE THROUGH THU AS WE FINALLY GET BEHIND THE UPPER TROUGH.  THERE
WILL STILL BE SOME SHOWERS/TSTMS TUE...THEN DRIER FOR WED AND THU.

AVIATION...BROAD AREA OF SHOWERS AND STRONG TO SEVERE THUNDERSTORMS
WILL CONTINUE TO PUSH EAST ACROSS TERMINALS THIS AFTERNOON AND
EVENING. EXPECT GENERALLY VFR CONDITIONS INITIALLY ACROSS THE
NEBRASKA AND EASTERN WY TERMINALS WITH MVFR CONDITIONS WITH
THUNDERSTORM ACTIVITY THIS EVENING. CONDITIONS WILL TURN
PREDOMINATELY VFR AFTER MIDNIGHT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...HAHN
LONG TERM....JLH
Hazardous weather outlook, May 3, 6:25 PM MDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
625 PM MDT THU MAY 3 2007

WYZ061>063-065-041500-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY-
625 PM MDT THU MAY 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED SHOWERS WILL CONTINUE OFF AND ON TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS ON FRIDAY...THEN A SLOW
MOVING LOW PRESSURE SYSTEM WILL AFFECT THE REGION OVER THE WEEKEND.
IT WILL BRING COOLER TEMPERATURES ALONG WITH SOME RAIN...WITH SNOW
ABOVE ABOUT 6000 FEET.  SOME SIGNIFICANT ACCUMULATIONS ARE POSSIBLE
IN THE SOUTHEAST WYOMING MOUNTAINS LATE FRIDAY NIGHT INTO SATURDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FOR THE
POSSIBILITY OF SEVERE THUNDERSTORMS.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059-060-064-066>070-041500-
CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
625 PM MDT THU MAY 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO THE LARAMIE RANGE
AND CONVERSE COUNTIES BY MID AFTERNOON...AND THROUGH THE REMAINDER
OF SOUTHEAST WYOMING BY EARLY THIS EVENING. THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING DAMAGING THUNDERSTORM WINDS IN EXCESS OF 60
MPH AND HAIL. SEVERE THUNDERSTORMS WILL EXIT SOUTHEAST WYOMING BY
LATE THIS EVENING AS THE COLD FRONT RACES THROUGH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS ON FRIDAY...THEN A SLOW
MOVING LOW PRESSURE SYSTEM WILL AFFECT THE REGION OVER THE WEEKEND.
IT WILL BRING COOLER TEMPERATURES ALONG WITH SOME RAIN...WITH SNOW
ABOVE ABOUT 6000 FEET.  SOME SIGNIFICANT ACCUMULATIONS ARE POSSIBLE
IN THE SOUTHEAST WYOMING MOUNTAINS LATE FRIDAY NIGHT INTO SATURDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED LATE THIS AFTERNOON AND THIS
EVENING FOR SEVERE THUNDERSTORMS MOVING THROUGH THE AREA.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-041500-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
625 PM MDT THU MAY 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

BY LATE THIS AFTERNOON...STRONG TO SEVERE THUNDERSTORMS THAT ARE
EXPECTED TO DEVELOP OVER SOUTHEAST WYOMING...WILL BEGIN TO MOVE
INTO THE WESTERN NEBRASKA PANHANDLE. THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING DAMAGING WIND IN EXCESS OF 60 MPH AND HAIL. SEVERE
THUNDERSTORMS WILL EXIT THE WESTERN NEBRASKA PANHANDLE SHORTLY
AFTER MIDNIGHT AS THE COLD FRONT RACES THROUGH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS ON FRIDAY...THEN A SLOW
MOVING LOW PRESSURE SYSTEM WILL AFFECT THE REGION OVER THE WEEKEND.
IT WILL BRING COOLER TEMPERATURES ALONG WITH SOME RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED LATE THIS AFTERNOON AND THIS
EVENING FOR SEVERE THUNDERSTORMS MOVING THROUGH THE AREA.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

HAHN

In the hours before

Local storm report, May 3, 4:33 PM MDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
433 PM MDT THU MAY 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             16 SE LARAMIE           41.15N 105.37W
05/03/2007  E1.00 INCH       ALBANY             WY   TRAINED SPOTTER

&&

HAHN
Local storm report, May 3, 5:06 PM MDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
506 PM MDT THU MAY 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             16 SE LARAMIE           41.15N 105.37W
05/03/2007  E0.50 INCH       ALBANY             WY   TRAINED SPOTTER

            WIND SPEEDS ESTIMATED AT 70 MPH.

0456 PM     HAIL             8 SW CHEYENNE           41.06N 104.90W
05/03/2007  E0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

0456 PM     HAIL             18 WNW CHEYENNE         41.24N 105.11W
05/03/2007  E0.75 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

HAHN
Local storm report, May 3, 5:16 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
516 PM MDT THU MAY 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             GLENDO                  42.50N 105.03W
05/03/2007  E0.75 INCH       PLATTE             WY   TRAINED SPOTTER

0457 PM     HAIL             CHEYENNE                41.15N 104.79W
05/03/2007  E0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

0511 PM     HAIL             WHEATLAND               42.05N 104.96W
05/03/2007  E0.50 INCH       PLATTE             WY   LAW ENFORCEMENT

&&

HAHN
Local storm report, May 3, 5:41 PM MDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
541 PM MDT THU MAY 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             WHEATLAND               42.05N 104.96W
05/03/2007  E1.00 INCH       PLATTE             WY   LAW ENFORCEMENT

0536 PM     TSTM WND DMG     CHEYENNE                41.15N 104.79W
05/03/2007                   LARAMIE            WY   TRAINED SPOTTER

            NATIONWAY CLOSED DUE TO DEBRIS IN ROADWAY.

0531 PM     TSTM WND GST     CHEYENNE                41.15N 104.79W
05/03/2007  M62 MPH          LARAMIE            WY   ASOS

&&

HAHN
Local storm report, May 3, 5:59 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
559 PM MDT THU MAY 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     3 N CHEYENNE            41.19N 104.79W
05/03/2007                   LARAMIE            WY   PUBLIC

            DAMAGE REPORTED TO OUTBUILDINGS ON JACK RABBIT ROAD.

0548 PM     HAIL             15 N CHEYENNE           41.36N 104.79W
05/03/2007  E1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

HAHN
Local storm report, May 3, 6:45 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
645 PM MDT THU MAY 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     CHEYENNE                41.15N 104.79W
05/03/2007                   LARAMIE            WY   TRAINED SPOTTER

            SCOREBOARD BUILDING AT BRIMMER FIELD BLOWN OVER ALONG

            WITH NUMEROUS REPORTS OF TREES BLOWN OVER THROUGHOUT CITY

0601 PM     TSTM WND GST     CHEYENNE                41.15N 104.79W
05/03/2007  E70 MPH          LARAMIE            WY   PUBLIC

            ESTIMATED WIND SPEEDS TO 70 MPH ALONG WITH PEA SIZED HAIL
            REPORTED.

0522 PM     TSTM WND DMG     CHEYENNE                41.15N 104.79W
05/03/2007                   LARAMIE            WY   PUBLIC

            REPORTS OF TREES UPROOTED ALONG WITH POWER POLES AND
            LINES DOWN ACROSS SW CORNER OF THE CHEYENNE.

&&

HAHN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 6:46 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball, Scotts Bluff59 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.